# SDR CA000927002

- Difficulty date: December 29, 1999
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 11,007 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Broken
- Location: Torque Tube
- Component: Torque Tube
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COULD NOT GET A GREEN LIGHT INDICATION ON THE LEFT MAIN GEAR.  PILOT MADE A SUCCESSFUL LANDING WITHOUT ANY DAMAGE TO THE AIRCRAFT.   AIRCRAFT WAS PUT ON JACKS IN THE HANGAR AND TORQUE TUBE WAS FOUND TO BE BROKEN.  NEW TORQUE TUBE WAS INSTALLED AND GEAR SWING WAS COMPLETED.  COULD NOT DETERMINE WHY THE PART HAD BROKEN AS EVERYTHING WAS WORKING CORRECTLY.  (X)
